Abstract: Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064

Downloads: 32

Research Paper | Mathematics | Iraq | Volume 5 Issue 11, November 2016

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

In this paper, we established a travelling wave solution by using the proposed Tan-Cot function algorithm for non-linear partial differential equations. The method is used to obtain new solitary wave solutions for non-linear partial differential equations such as, for the Mikhailov-Shabat ( MS) equation, and Classical Boussinesq (CB) equation, which are the important Soliton equations. Proposed method has been successfully implemented to establish new solitary wave solutions for the non-linear PDEs.

Keywords: Non-linear PDEs, Tan-Cot function method, Mikhailov-Shabat (MS) equation, Classical Boussinesq (CB) equation

Edition: Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Share this Article

How to Cite this Article?

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan, "Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20163166, Volume 5 Issue 11, November 2016, 1971 - 1974

Enter Your Email Address


Similar Articles with Keyword 'Nonlinear'

Downloads: 92 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newtons Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

Share this Article

Downloads: 94

Research Paper, Mathematics, Zambia, Volume 9 Issue 9, September 2020

Pages: 1119 - 1123

New Modified Adomian Decomposition Method for Solving Second-Order Boundary Value Problems with Neumann Conditions

Justina Mulenga, Patrick Azere Phiri

Share this Article

Similar Articles with Keyword 'PDEs'

Downloads: 102

Research Paper, Mathematics, Iraq, Volume 4 Issue 6, June 2015

Pages: 949 - 952

Convolution of Al-Tememe Transformation

Ali Hassan Mohammed, Alaa Sallh Hadi, Hassan Nadem Rasoul

Share this Article

Downloads: 154

Research Paper, Mathematics, Kenya, Volume 7 Issue 8, August 2018

Pages: 1046 - 1049

Stability and Consistency Analysis for Central Difference Scheme for Advection Diffusion Partial Differential Equation

Abel Kurura Tinega, Charles Otieno Ndede

Share this Article

Similar Articles with Keyword 'function'

Downloads: 49

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'method'

Downloads: 160

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 138 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'MS'

Downloads: 145 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 160

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Similar Articles with Keyword 'equation'

Downloads: 145 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'Classical'

Downloads: 74

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 567 - 569

On Classification of Moduli Space and its Implications

Amrendra Kumar

Share this Article

Downloads: 92 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 2 Issue 1, January 2013

Pages: 726 - 728

A Newtons Method for Nonlinear Unconstrained Optimization Problems with Two Variables

R. Sophia Porchelvi, S. Sathya

Share this Article

Similar Articles with Keyword 'Boussinesq'

Downloads: 110

Research Paper, Mathematics, Kenya, Volume 4 Issue 4, April 2015

Pages: 3337 - 3340

An Investigation of Buoyancy Driven Natural Convection in a Cylindrical Enclosure

Mayoyo Rael, Johana K. Sigey, Jeconiah A. Okelo, James M. Okwoyo

Share this Article

Downloads: 131

Research Paper, Mathematics, Kenya, Volume 2 Issue 10, October 2013

Pages: 169 - 173

Turbulent Natural Convection of Heat with Localized Heating and Cooling on Adjacent Vertical Walls in an Enclosure

Christopher Onchaga, J.K.Sigey, J.A.Okelo, J.M.Okwoyo

Share this Article

Similar Articles with Keyword 'CB'

Downloads: 123

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 231 - 232

Stochastic Model for the Cumulative Effects of Absenteeism-SCBZ Property

Dr. T. Chitrakalarani, A. Yogeswari

Share this Article

Downloads: 130

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 315 - 317

A Fully Polynomial Time Approximation Scheme for Weight Constrained BTSP with Two Linear Constraints on Halin Graphs

Dharamananada Gahir

Share this Article
Top